# SDR SIMA201810232001

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 33,950 hours, 28,939 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4
- Part serial: 628
- Condition: Failed
- Location: Stall Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STALL PROTECTION TEST LIGHT STAYS ILLUMINATED AFTER TEST. NO AURAL WARNING DURING TEST. C/A-FOUND CMC MESSAGE SPC FAIL. REPLACED STALL PROTECTION COMPUTER IAW AMM 27-36-02-000-801-A & 27-36-02-400-801-A. OPERATIONAL TEST IAW WORK CARD 27-700-20 GOOD. NO FURTHER DEFECTS NOTED.
